RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 3, Pages 64–72 (Mi ivm140)  

This article is cited in 1 scientific paper (total in 1 paper)

Equations that describe the dynamics of a non-Newtonian fluid with the Reiner–Rivlin rheological law. I. Group analysis

L. D. Èskin

Kazan State University

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:3, 59–66

Bibliographic databases:
UDC: 517.958
Received: 19.12.2000
Revised: 13.06.2003

Citation: L. D. Èskin, “Equations that describe the dynamics of a non-Newtonian fluid with the Reiner–Rivlin rheological law. I. Group analysis”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 3, 64–72; Russian Math. (Iz. VUZ), 48:3 (2004), 59–66

Citation in format AMSBIB
\Bibitem{Esk04}
\by L.~D.~\`Eskin
\paper Equations that describe the dynamics of a non-Newtonian fluid with the Reiner--Rivlin rheological law.~I. Group analysis
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 3
\pages 64--72
\mathnet{http://mi.mathnet.ru/ivm140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070836}
\zmath{https://zbmath.org/?q=an:1131.76305}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 3
\pages 59--66


Linking options:
  • http://mi.mathnet.ru/eng/ivm140
  • http://mi.mathnet.ru/eng/ivm/y2004/i3/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Georgievskii, “Tenzorno nelineinye sdvigovye techeniya: materialnye funktsii i diffuzionno-vikhrevye resheniya”, Nelineinaya dinam., 7:3 (2011), 451–463  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:209
    Full text:91
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020